# SDR DALA2022110107091

- Difficulty date: October 28, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 92,047 hours, 42,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HISTORY OF 1L DOOR SLIDE LIGHT NOT ILLUMINATING.   FOUND MISSING FASTENER ON 1L GIRT BAR PROX SENSOR, REPLACED FASTENER PER B757 AMM 25-66.
